Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 2, Pages 163-170
http://dx.doi.org/10.1155/S104895330300011X

Existence of solutions of Sobolev-type semilinear mixed integrodifferential inclusions in Banach spaces

Bharathiar University, Department of Mathematics, Coimbatore 641046, India

Received 1 January 2002; Revised 1 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of mild solutions of Sobolev-type semilinear mixed integrodifferential inclusions in Banach spaces is proved using a fixed point theorem for multivalued maps on locally convex topological spaces.